# SDR SWAA2025110723429

- Difficulty date: October 10, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 64,050 hours, 38,395 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON THE RT LOWER HORIZONTAL STABILIZER SKIN AT HSS 193.90,  26 INCHES FROM FWD EDGE, .30' IN LENGTH.  REPAIRED THE RT LOWER HORIZONTAL STAB SKIN, APPLIED A FILLET SEAL, CIC, AND A FINISH TO THE REPAIR AREA IAW SRM 55-10-01-2R-11, REPAIR 11.
